Thunderstorm Wind, Benton
- When
- July 15, 12:38 PM EST
- Where
- Benton County, Boswell
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.520, -87.380
Large tree limbs were blown down.
Strong to severe thunderstorms moved across parts of northwest Indiana during the afternoon hours of July 15th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
Strong to severe thunderstorms moved across parts of northwest Indiana during the afternoon hours of July 15th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jul 15, 10:58 AM EST, 1 hour 40 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1058 AM CDT THU JUL 15 2010
.DISCUSSION...
340 AM CDT
PRIMARY FORECAST ISSUES TODAY CENTER AROUND CONVECTIVE POTENTIAL AND
ANOTHER DAY OF HEAT INDEX CONCERNS. A HEAT ADVISORY WILL BE ISSUED
FOR MOST OF FORECAST SOUTH OF INTERSTATE 80 FROM 17Z THIS AFTERNOON
THROUGH 00Z THIS EVENING.
IR SATELLITE IMAGERY EARLY THIS MORNING INDICATING RAPIDLY WARMING
CLOUD TOPS ACROSS IOWA/NORTHERN MISSOURI WITH MAIN CONVECTIVE
CLUSTER ACROSS SOUTHEAST WISCONSIN. THIS AREA OF SHOWERS AND
THUNDERSTORMS ACROSS SOUTHEAST WISCONSIN IS MOVING ACROSS AREAS
AFFECTED BY EARLIER OUTFLOW FROM STORMS ACROSS THIS AREA LAST
EVENING. PROPAGATION OF THIS MCS IS IN A SOMEWHAT CONFUSED STATE
BETWEEN UPWIND AND DOWNWIND PROPAGATION WITH A REINFORCING WEAK COLD
POOL HAVING DEVELOPED LAST HOUR THAT HAS LED TO ADDITIONAL
SCATTERED CELLS DEVELOPING ACROSS EXTREME SOUTHEAST WISCONSIN INTO
EXTREME NORTHEAST ILLINOIS. REFLECTIVITY SUPPORT HAS DIMINISHED FOR
DEVELOPING A STRONG COLD POOL PUSH INTO NORTHEAST ILLINOIS BUT OVER
NEXT SEVERAL HOURS MAY CONTINUE TO SEE REGENERATION OF SCATTERED
SHOWERS AND THUNDERSTORMS ALONG THE OUTFLOW....AND WILL POSSIBLY
HAVE TO WATCH THIS BOUNDARY AGAIN IN THE AFTERNOON FOR POSSIBLE
CONVECTIVE INITIATION.
SURFACE COOL FRONT AT 07Z EXTENDS FROM NORTHWEST WISCONSIN SOUTHWARD
INTO EASTERN IOWA AND NORTHEAST MISSOURI WITH A SECONDARY WEAK
SURFACE TROUGH EXTENDING ACROSS SOUTHWEST IOWA. FRONTAL CONVERGENCE
WITH THIS BOUNDARY AS IT TRACKS THROUGH THE AREA TODAY WILL BE THE
PRIMARY FORCING MECHANISM FOR SHOWER AND THUNDERSTORM DEVELOPMENT
...ALONG WITH AFOREMENTIONED OUTFLOW BOUNDARY ACROSS THE NORTH.
THE FRONT SHOULD GRADUALLY SLOW ITS EASTWARD PROGRESS AS IT MOVES
ACROSS NORTHERN ILLINOIS THIS AFTERNOON WITH MAIN MID/UPPER LEVEL
FORCING LIFTING NORTHEAST INTO ONTARIO. WATER VAPOR IMAGERY/RUC 00HR
ANALYSIS DOES SUGGEST PRESENCE OF SHEARED CHANNEL UPPER VORT MAX
EXTENDING FROM SOUTHERN MINNESOTA BACK WESTWARD ACROSS NORTHERN
NEBRASKA...MORE IN ASSOCIATION WITH AN UPPER LEVEL JET STREAK MOVING
THROUGH THE BASE OF MAIN CANADIAN UPPER LOW. WEAK DPVA WITH THIS
FEATURE TODAY SHOULD ALSO PROVIDE A FORCING MECHANISM IN ADDITION TO
THE RATHER WEAK FRONTAL CONVERGENCE. DEEP LAYER SHEAR WILL INCREASE
MODESTLY ESPECIALLY CLOSER TO THE FRONTAL BOUNDARY...INTO THE 30 TO
35 KNOT RANGE AND THIS SHEAR WILL BE COUPLED WITH MODERATE AFTERNOON
INSTABILITY WITH SURFACE BASED CAPES ON THE ORDER OF 3000 J PER
KG...OR PERHAPS A LITTLE GREATER IN AREAS OF GREATER MOISTURE
POOLING ALONG AND AHEAD OF THE FRONT. THE ABOVE COMBINATION OF
FACTORS SHOULD SUPPORT AT LEAST SOME THREAT OF SEVERE TODAY WITH THE
COMBINATION OF INSTABILITY...SHEAR...FORCING SUPPORTING MORE OF A
MULTICELL MODE. VERY HIGH FREEZING LEVELS SHOULD LIMIT HAIL
THREAT...ALTHOUGH GIVEN FORECASTED INSTABILITY PROFILES CANNOT RULE
OUT SOME HAIL TODAY...BUT DO FEEL WIND WILL BE THE MAIN THREAT GIVEN
POTENTIAL OF EXCESSIVE PRECIP LOADING PER SWODY1. AN AXIS OF PWATS
AROUND TWO INCHES IS EXPECTED ALONG AND AHEAD OF THE FRONT...AND
WILL HAVE TO MONITOR POTENTIAL FOR SOME LOCALLY HEAVY RAINFALL WITH
THE STRONGER STORMS TODAY. OVERALL...MADE VERY FEW CHANGES TO POPS
TODAY WITH LIKELY POPS ACROSS APPROXIMATELY SOUTHEAST TWO THIRDS OF
FORECAST AREA TO REFLECT FRONTAL PROGRESSION.
THE OTHER MAIN STORY TODAY WILL BE THE POTENTIAL FOR HIGH HEAT INDEX
VALUES ONCE AGAIN. BY AFTERNOON...MAIN LOW LEVEL MOISTURE AXIS
SHOULD BE SITUATED ACROSS SOUTHERN HALF OF FORECAST AREA WHERE DEW
PTS IN THE MID TO POSSIBLY EVEN UPPER 70S WILL BE POSSIBLE. ALSO
WITH DECAYING TREND TO IOWA CLOUD MASS THIS MORNING...COULD SEE SOME
INSOLATION TODAY THAT SHOULD ALLOW TEMPS TO RISE INTO THE LOWER TO
POSSIBLY SOME LOCALIZED MID 90S. THIS COMBINATION OF TEMP/DEW PTS
WOULD LEAD TO HEAT INDICES IN THE 100 TO 105 RANGE SOUTH OF
INTERSTATE 80. HAVE OPTED TO ISSUE A HEAT ADVISORY FOR THIS AREA
TODAY GIVEN A HIGHER CONFIDENCE IN DEW PT TRENDS TODAY AS OPPOSED TO
YESTERDAY. HEAT ADVISORY WILL RUN FROM 17Z TO 00Z.
FRONT TO EXIT SOUTHERN PORTIONS OF FORECAST AREA TONIGHT AND DID
HOLD ONTO POPS INTO THIS EVENING ACROSS THE SOUTH. FRONT WILL NOT BE
ALL THAT EFFECTIVE IN COOLING THINGS DOWN AS MID LEVEL HEIGHTS BEGIN
TO BUILD TO THE WEST ON FRIDAY...ALTHOUGH IT SHOULD BE NOTICEABLY
LESS HUMID ON FRIDAY.
FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT...ANOTHER SOUTHWEST
CANADIAN UPPER LEVEL SHORT WAVE TROUGH WILL INDUCE UPPER RIDGING
ACROSS UPPER MS RIVER VALLEY AND EVENTUAL RETURN OF MODEST
ISENTROPIC UPGLIDE BY SATURDAY NIGHT. EARLY INDICATIONS SUGGEST
STRONG LOW LEVEL JET/CONVERGENCE AND POTENTIAL OF DECENT MCS SETUP
ACROSS DAKOTAS INTO THE CORN BELT SATURDAY WITH THE APPROACH OF THIS
NEXT WAVE...AND WILL HAVE TO WATCH FOR THE POTENTIAL OF THIS
ACTIVITY TO DROP SOUTHEAST DOWN THICKNESS RIDGE INTO LOCAL AREA
POSSIBLY SATURDAY NIGHT...WITH POSSIBILITY OF ANOTHER WEAK SLOWING
FRONT INTO THE AREA SUNDAY OR SUNDAY NIGHT. DID INTRODUCE SOME
SLIGHT CHANCE POPS INTO NORTH CENTRAL ILLINOIS SATURDAY NIGHT...BUT
IF SOME CONSISTENCY IN THIS PATTERN IS MAINTAINED IN SUCCESSIVE
RUNS...MAY NEED TO UP THE POPS FOR SATURDAY NIGHT/SUNDAY. DID ALSO
NOT MAKE ANY CHANGES TO SLIGHT CHANCE POPS INTO MONDAY/TUESDAY WITH
POSSIBILITY THIS WEAK BOUNDARY COULD STALL ACROSS THE AREA WITH
UPPER FLOW DEAMPLIFYING ONCE AGAIN.
FOR DAYS 6...7...AND BEYOND...LATEST TREND OF 00Z ECMWF SEEMS TO BE
HEADED A BIT MORE TOWARD GFS DETERMINISTIC AND GFS ENSEMBLE IDEA
OF MORE AMPLIFIED UPPER RIDGING BUILDING INTO CENTRAL CONUS FOR MID
WEEK WHICH COULD MEAN ANOTHER PERIOD OF VERY WARM CONDITIONS FOR MID
TO LATE WEEK.
MARSILI
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 16Z...
CONCERNS REMAIN WIND SHIFT WITH FRONTAL PASSAGE AND PCPN
POTENTIAL AHEAD OF THE FRONT. THE FRONT HAS PUSHED THRU RFD AT 16Z
AND SHOULD REACH ORD/MDW ARND 18Z. EXPECT CONTINUED SWLY WINDS
AHEAD OF FRONT...SHIFTING TO WEST WITH THE FROPA AND THEN NWLY
BEHIND FRONT. GUSTS OF 18-20KT ARND FROPA TIME. FEEL ONLY A SMALL
CHANCE OF SHRA/TSRA AT ORD/MDW AS EXTENSIVE CLOUD COVER WILL
REMAIN IN PLACE THRU FROPA. EXPECT A BETTER CHANCE OF
TSRA...POSSIBLY SOLID LINES...SOUTH AND EAST OF TERMINALS. AT
16Z...A LINE OF TSRA IS ALREADY FORMING ALONG AN OLD OUTFLOW
BOUNDARY...WHICH IS AN INDICATOR THAT THE ENVIRONMENT OVER NWRN
INDIANA AND ECNTRL IL IS PRIMED FOR CONVECTION.
KREIN
//DISCUSSION...UPDATED 12Z...
REMNANTS OF OVERNIGHT SHRA/TSRA COMPLEX PUSHED SEVERAL WEAK BNDRYS
ACROSS NORTHERN IL EARLY THIS MORNING. ABUNDANT MID/HIGH LVL CLOUD
COVER ACROSS THE REGION. FRONTAL BNDRY WELL TO THE WEST STRETCHING
FROM CENTRAL WISC SW THRU CENTRAL IA. LATEST GUIDANCE SUGGESTS
BNDRY WILL ARRIVE INTO NW IL ARND 18-21Z WHICH IS A LITTLE FASTER
THAN EARLIER SOLUTIONS. CONSID CLOUDS COULD LIMIT COVERAGE
TSRA...SO MAINTAINED VCTS THRU 18Z. GUSTS SHUD KICK UP TO ARND
20KTS AHEAD OF FRONTAL BNDRY THEN FLOW TURNS WESTERLY BEHIND
BNDRY. CLOUD COVERAGE QUICKLY DIMINISHES AFT 23Z...PSBL FEW/SCT
CIGS BY 03Z. WINDS BECOM LGT BY 06Z WHICH MAY ALLOW LOWER PATCHY
MVFR VSBYS TO DEVELOP. LOW CONFIDENCE AT THIS POINT.
BEACHLER
//ORD AND MDW CONFIDENCE...UPDATED 16Z...
MEDIUM CONFIDENCE ON PRECISE TIMING/COVERAGE OF SHRA/TSRA MAINLY FOR
AREAS SOUTH AND EAST OF ORD/MDW.
MEDIUM CONFIDENCE ON PCPN POTENTIAL ENDING AFT 21Z.
HIGH CONFIDENCE ON WIND SPEED/DIR THRU 00Z. MEDIUM CONFIDENCE ON
FRONTAL PASSAGE 18-21Z.
MEDIUM CONFIDENCE MVFR VSBYS BTWN 09-13Z FRI.
KREIN
//OUTLOOK FOR ORD/MDW FOR 18Z FRIDAY-12Z TUESDAY...UPDATED 06Z...
FRIDAY...LCL MVFR CIGS EARLY. MAINLY VFR.
SATURDAY...VFR.
SUNDAY...VFR. CHC SHRA/TSRA.
MONDAY...VFR. CHC SHRA/TSRA.
TUESDAY...VFR. CHC SHRA/TSRA.
BEACHLER
&&
.MARINE...
408 AM CDT
MOD STRONG S-SW WINDS WILL DIMINISH TODAY AS THE DEEP LOW PRES IN
FAR WESTERN ONTARIO MOVES SLOWLY TO THE NE TODAY...AND A COLD
FRONT MOVES E ACROSS LAKE MI. A RIDGE OF HI PRES WILL MOVE E OVER
THE UPPER MIDWEST AND WESTERN GREAT LAKES FRI NIGHT AND SAT AS THE
LOW MOVES E ACROSS CENTRAL QUEBEC. LOW PRESS WILL MOVE E TO
WESTERN ONTARIO SAT NIGHT...AND AS THE LOW CONTINUES E ACROSS
ONTARIO ANOTHER COLD FRONT WILL MOVE THROUGH THE WESTERN GREAT
LAKES LATE SAT NIGHT AND SUN.
TRS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...HEAT ADVISORY...ILZ021-ILZ022-ILZ023-ILZ032-ILZ033-ILZ039 UNTIL
7 PM THURSDAY.
IN...HEAT ADVISORY...INZ001-INZ002-INZ010-INZ011-INZ019 UNTIL 7 PM
THURSDAY.
LM...NONE.
&&HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1112 AM CDT THU JUL 15 2010
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
161615-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1112 AM CDT THU JUL 15 2010 /1212 PM EDT THU JUL 15 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...WHICH MAY PRODUCE:
DAMAGING WINDS UP TO 60 MPH.
HEAVY RAINFALL WHICH COULD PRODUCE LOCALIZED FLOODING.
HAIL TO THE SIZE OF QUARTERS.
CLOUD TO GROUND LIGHTNING.
AREAS AFFECTED AND TIMING:
THUNDERSTORMS ARE LIKELY THIS AFTERNOON ESPECIALLY SOUTH OF A
CHICAGO TO PONTIAC LINE. SCATTERED THUNDERSTORMS ARE POSSIBLE
EARLY THIS EVENING MAINLY SOUTH OF INTERSTATE 80.
DISCUSSION:
THUNDERSTORMS WILL BECOME MORE LIKELY EARLY THIS AFTERNOON AS A
COLD FRONTAL BOUNDARY MOVES EASTWARD ACROSS THE AREA. THERE IS A
THREAT OF SEVERE THUNDERSTORMS THIS AFTERNOON DUE TO MODERATE
AMOUNTS OF SHEAR AND MODERATE TO STRONG INSTABILITY. IN
ADDITION...LOCALIZED FLOODING IS POSSIBLE WITH THE STORMS DUE TO
THE HIGH AMOUNTS OF MOISTURE IN THE ATMOSPHERE. THE THREAT OF
SEVERE WEATHER WILL LINGER INTO EARLY THIS EVENING SOUTH OF
INTERSTATE 80 BEFORE THE FRONT SLIPS SOUTH OF THE AREA.
PEAK AFTERNOON HEAT INDEX VALUES WILL RANGE FROM AROUND 100 ALONG
AND JUST NORTH OF INTERSTATE 80...TO AS HIGH AS 105 SOUTH OF
INTERSTATE 80.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY
NIGHT.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED THIS AFTERNOON.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-161615-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1112 AM CDT THU JUL 15 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. A FEW OF THE
THUNDERSTORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS. THERE
IS A SLIGHT CHANCE OF THUNDERSTORMS INTO EARLY THIS EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS SUNDAY...AND THEN AGAIN
MONDAY.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-161615-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1112 AM CDT THU JUL 15 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON ACROSS SOUTHERN
LAKE MICHIGAN. A FEW OF THE THUNDERSTORMS MAY PRODUCE WIND GUSTS
IN EXCESS OF 35 KNOTS...MAINLY ACROSS FAR SOUTHERN LAKE MICHIGAN.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS INTO EARLY THIS EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS SUNDAY AND THEN AGAIN
LATE MONDAY.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
MDBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1229 PM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM HAIL BOSWELL 40.52N 87.38W
07/15/2010 E0.25 INCH BENTON IN EMERGENCY MNGR
&&
ALYZAThe Indianapolis radar (KIND), 130 km away, was scanning. The volume nearest the first event began at 17:37 UTC.
1 thunderstorm wind. Local standard time, as filed.
Large tree limbs were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2010Every state in 2010This day in weather historyWarnings in Indiana, July 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 251688.